# SDR ASOA20160225015C

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145
- Aircraft serial: 145338
- Aircraft time: 37,103 hours, 28,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 694379
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FORWARD EXIT ROW EMERGENCY SIGN WOULD NOT TEST. MAINTENANCE REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
